# SDR DALA2025050503435

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0944121) CORROSION TIE CLIP LOCATED AFT FRAME BS947.5 AND STR26R AT AFT CARGO COMPARTMENT. REPLACED CLIP LOCATED AFT FRAME BS947.5 AND STR26R AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02-0G ITEM 9 AND SRM-51-40-02-0G-0 AND DWG 147A7410.
